CASE PRESENTATION: A 60 year old man with a history of end-stage renal disease secondary to polycystic kidney disease status-post living donor renal transplant in 2006 on tacrolimus, azathioprine and prednisone began experiencing dyspnea in September of 2015 which was initially attributed to pulmonary edema. He improved slightly with diuresis, but was hospitalized again in October 2015 for recurrent dyspnea. A CT scan of the chest then revealed bilateral patchy infiltrates and peripheral linear opacities consistent with the “atoll sign,” which can be associated with Cryptogenic Organizing Pneumonia (COP). Bronchoalveolar lavage was performed and microbiology studies were negative. Pulmonary function tests were consistent with mixed obstructive and restrictive physiology and diffusion impairment. His symptoms improved partially with diuresis, but after hospital discharge, a new mass-like consolidation was noted on CT and his prednisone dose was increased given concerns for COP as he had no signs of infection. He gained 14 lbs and was readmitted with dyspnea and worsening renal function. His prednisone dosage was reduced and diuresis slightly improved his dyspnea. A lung biopsy was performed and pathologic changes consistent with tacrolimus-associated organizing pneumonia were noted. 1 month after being tapered off tacrolimus, he was able to ambulate half a mile without dyspnea. A repeat CT scan of the chest revealed resolution of his lung opacities.